# SDR DHL2004752514

- Difficulty date: January 19, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 56,020 hours, 29,065 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RT AFT OVERWING EMERGENCY EXIT HATCH AT AFT TOP EXTERIOR SKIN EDGE IS BENT AND DENTED.  CLEANED AREA AND FOUND SKIN TO BE CRACKED AND OUT OF LIMITS IAW B-727 SRM 52-00-02.  CUT OUT DAMAGED AREA SIZE 1 X 1.5 INCH ON RIGHT AFT OVERWING EMERGENCY EXIT HATCH AFT TOP EXTERIOR SKIN IAW B-727 SRM 52-00-3 FIG 4.  FABRICATED REPAIR FILLER FROM 2024-T3 .063 SIZE 1 X 1.5 INCH PO 900355 AND DOUBLER FROM 2024-T3 .063 INCH SIZE 4 X 8 INCH PO 900355 IAW B-727-SRM 52-00-3 FIG 4.  TREATED AND PRIMED PARTS AND AREA IAW B-727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW B-727 SRM 52-00-3 FIG 4.
